# SDR 97ZZZX875

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737201
- System (JASC): 2720 · Rudder Control System
- Part: Cam Segment
- Part number: 69356071
- Condition: Worn
- Location: Pcu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SHAFT JUST ABOVE THE BALL IS RUBBING/WEARING ON THE YAW DAMPER SLEEVE.  WHEN THE UNIT WAS EXTENDED AND THE YAW DAMPER WAS ENERGIZED IN THE EXTEND POSITION, THE UNIT BOUND AND WOULD NOT RETRACT PER PARA 12, G, 889.  THE AREA OF WEAR HAS A RIDGE THAT WILL CATCH ON THE SIDE OF YAW DAMPER SLEEVE CAUSING A BINDING CONDITION.
